# SDR 96ZZZX2699

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313RG
- Make and model: Gulstm G1159A
- Aircraft serial: 321
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: MA5
- Condition: Defective
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE NR 2 BATTERY FAILED THE CAPACITY CHECK.  FIVE OF 19 CELLS NEED REPLACING.  THE BATTERY IS LESS THAN ONE YEAR OLD.  THIS HAS BEEN AN ONGOING CONDITION FOR THIS TYPE OF BATTERY.  'A NEW AND IMPROVED BATTERY'.  ALSO, 3 CELLS SHOWED EVIDENCE OF EXTREME HEAT (MELTING OBSERVED).
